Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diagnosed with prostate infection. Prescribed Cipro and had side effect. Have tingling hands and feet. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My husband was diagnosed with prostate infection. He was prescribed cipro but had some unusual side effects. His doc took him off of the cipro and asked him to wait a week or 2 to flush out cipro. He is waiting for the new antibiotic and hoping for a zpack. Also, he has sporadic but daily tingling of the hands and feet. Ideas?
Posted Mon, 26 Aug 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 2 hours later
Hi MrsWalles,
Welcome to healthcare Magic!
Prostate infection should be investigated properly before tout start antibiotics, make sure that you send Gram stain and culture of prostate massage sample before resuming the antibiotics if not sent already.
Zpack is good choice but ideally it should be decided according to culture reports.
Ciprofloxacin can produce such symptoms and your clinician did rightly stop it.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor